# SDR IXXA10SMN032S

- Difficulty date: March 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING INBD FLAP FWD UPPER SURFACE SKIN HAS DENTS AT STA XW 104.000 - 122.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-7-1 FIGURE 1, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 51-1-21, SRM 51-3-0, AND SRM 51-3-1.
